RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC376,
    author = {L. Bachmair and B. Buchberger},
    title = {{A Simplified Proof of the Characterization Theorem for Groebner-Bases}},
    language = {english},
    journal = {ACM SIGSAM Bull.},
    volume = {14},
    number = {4},
    pages = {29--34},
    publisher = {Copyright: ACM, New York.},
    isbn_issn = {no},
    year = {1980},
    month = {November},
    annote = {1980-00-00-A},
    refereed = {yes},
    length = {6}
    }